Journal of Symbolic Logic

Alfred Tarski's Elimination Theory for Real Closed Fields

Lou van den Dries

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 7-19.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742561

Mathematical Reviews number (MathSciNet)
MR929371

Zentralblatt MATH identifier
0651.03001

JSTOR
links.jstor.org

Citation

van den Dries, Lou. Alfred Tarski's Elimination Theory for Real Closed Fields. J. Symbolic Logic 53 (1988), no. 1, 7--19. https://projecteuclid.org/euclid.jsl/1183742561


Export citation